Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Embeddability for three-dimensional CR-manifolds


Authors: Daniel M. Burns and Charles L. Epstein
Journal: J. Amer. Math. Soc. 3 (1990), 809-841
MSC: Primary 32F40; Secondary 32C16
MathSciNet review: 1071115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32F40, 32C16

Retrieve articles in all journals with MSC: 32F40, 32C16


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1071115-4
PII: S 0894-0347(1990)1071115-4
Keywords: CR-manifolds, closed range, embeddings
Article copyright: © Copyright 1990 American Mathematical Society